# SDR MALA040490

- Difficulty date: July 14, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N535XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2371
- Aircraft time: 8,741 hours, 8,683 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 521449
- Part serial: F9840492
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED OUTBOUND TO DFW, THE GREEN SYSTEM HIGH TEMP LIGHT ILLUMINATED, TURNED OFF PUMP AND RETURNED TO MEM.  MAINTENANCE REPLACED NR 3 EDP P/N ON OFF 521449, S/N ON F9717007, S/N OFF F9840492, RAN AND LEAK CHECK GOOD IAW AMM CH 29.
